
BURST
Savin, DV., Legrand, O. and Mortessagne, F. (2006) 'Inhomogeneous losses and complexness of wave functions in chaotic cavities'. Europhysics Letters, 76 (5). pp. 774 - 779. ISSN: 0295-5075
Krasikov, I. (2006) 'Uniform bounds for bessel functions'. Journal of Applied Analysis, 12 (1). pp. 83 - 91. ISSN: 1425-6908
Krasikov, I. (2006) 'On extreme zeros of classical orthogonal polynomials'. Journal of Computational and Applied Mathematics, 193 (1). pp. 168 - 182. ISSN: 0377-0427
Savin, DV. and Sommers, H. (2005) 'Shot noise in chaotic cavities with an arbitrary number of open channels'. Physical Review B, 73 (8). pp. 081307. ISSN: 0163-1829
Fyodorov, YV., Savin, DV. and Sommers, H-J. (2005) 'Scattering, reflection and impedance of waves in chaotic and disordered systems with absorption'. Journal of Physics A: Mathematical and General, 38 (49). pp. 10731 - 10760. ISSN: 1751-8113
Savin, DV., Sommers, H-J. and Fyodorov, YV. (2005) 'Universal statistics of the local Green’s function in wave chaotic systems with absorption'. JETP Letters, 82 (8). pp. 544 - 548. ISSN: 0021-3640
Savin, DV., Fyodorov, YV. and Sommers, H. (2005) 'Correlation functions of impedance and scattering matrix elements in chaotic absorbing cavities'. Acta Physica Polonica A, 109 (1). pp. 53 - 64. ISSN: 0587-4246
Krasikov, I. (2005) 'On the maximum value of Jacobi polynomials'. Journal of Approximation Theory, 136 (1). pp. 1 - 20. ISSN: 0021-9045
Hall, R., Oxley, J. and Semple, C. (2005) 'The structure of equivalent 3-separations in a 3-connected matroid'. Advances in Applied Mathematics, 35 (2). pp. 123 - 181. ISSN: 0196-8858
Hall, R. (2005) 'A chain theorem for 4-connected matroids'. Journal of Combinatorial Theory, 93 (1). pp. 45 - 66. ISSN: 0095-8956
Fyodorov, YV. and Savin, DV. (2004) 'Statistics of impedance, local density of states, and reflection in quantum chaotic systems with absorption'. JETP Letters, 80 (12). pp. 725 - 729. ISSN: 0021-3640
Krasikov, I. (2004) 'Multiplicity of zeros and discrete orthogonal polynomials'. Results in Mathematics, 45 (1-2). pp. 59 - 66. ISSN: 1422-6383
Krasikov, I. and Noble, SD. (2004) 'Finding next-to-shortest paths in a graph'. Information Processing Letters, 92 (3). pp. 117 - 119. ISSN: 0020-0190
Krasikov, I., Rodgers, GJ. and Tripp, CE. (2004) 'Growing random sequences'. Journal of Physics A: Mathematical and General, 37 (6). pp. 2365 - 2370. ISSN: 0305-4470
Hall, R., Oxley, J., Semple, C. and Whittle, G. (2004) 'Fork-decompositions of matroids'. Advances in Applied Mathematics, 32 (3). pp. 523 - 575. ISSN: 0196-8858
Savin, DV. and Sommers, H. (2003) 'Distribution of reflection eigenvalues in many-channel chaotic cavities with absorption'. Physical Review E, 69 (3). pp. 035201. ISSN: 1539-3755
Savin, DV. and Sommers, H. (2003) 'Delay times and reflection in chaotic cavities with absorption'. Physical Review E, 68 (3). pp. 5. ISSN: 1063-651X
Savin, DV., Sokolov, VV. and Sommers, H-J. (2003) 'Is the concept of the non-Hermitian effective Hamiltonian relevant in the case of potential scattering?'. Physical Review E, 67 (2). pp. 16. ISSN: 1063-651X
Marchetti, FM., Smolyarenko, IE. and Simons, BD. (2003) 'Universality of parametric spectral correlations: local versus extended perturbing potentials'. Physical Review E, 68 (3). pp. 15. ISSN: 1063-651X
Krasikov, I. and Lagarias, JC. (2003) 'Bounds for the 3x+1 problem using difference inequalities'. Acta Arithmetica, 109 (3). pp. 237 - 258. ISSN: 0065-1036
Smolyarenko, IE. and Simons, BD. (2003) 'Parametric spectral statistics in unitary random matrix ensembles: From distribution functions to intra-level correlations'. Journal of Physics A: Mathematical and General, 36 (12). pp. 3551 - 3567. ISSN: 0305-4470
Krasikov, I. (2003) 'Bounds for zeros of the Laguerre polynomials'. Journal of Approximation Theory, 121 (2). pp. 287 - 291. ISSN: 0021-9045
Smolyarenko, IE. and Simons, BD. (2003) 'Parametric statistics of individual energy levels in random Hamiltonians'. Physical Review E, 67 (2). pp. 4. ISSN: 1063-651X
Krasikov, I., Lev, A. and Thatte, BD. (2002) 'Upper bounds on the automorphism group of a graph'. Discrete Mathematics, 256 (1-2). pp. 489 - 493. ISSN: 0012-365X
Smolyarenko, IE., Marchetti, FM. and Simons, BD. (2002) 'Parametric spectral correlations in disordered and chaotic structures'. Physical Review Letters, 88 (25). pp. 4. ISSN: 0031-9007
Foster, WH. and Krasikov, I. (2002) 'Inequalities for real-root polynomials and entire functions'. Advances in Applied Mathematics, 29 (1). pp. 102 - 114. ISSN: 0196-8858
Hall, R., Oxley, J., Semple, C. and Whittle, G. (2002) 'On matroids of branch-width three'. Journal of Combinatorial Theory, Series B, 86 (1). pp. 148 - 171. ISSN: 0095-8956
Krasikov, I. (2002) 'Discrete analogues of the Laguerre inequality'. Analysis and Applications, 01 (02). pp. 189 - 197. ISSN: 0219-5305
Sommers, H., Savin, DV. and Sokolov, VV. (2001) 'Distribution of proper delay times in quantum chaotic scattering: Acrossover from ideal to weak coupling'. Physical Review Letters, 87 (9). pp. 941011 - 941014. ISSN: 0031-9007
Savin, DV., Fyodorov, YV. and Sommers, H. (2001) 'Reducing nonideal to ideal coupling in random matrix description of chaotic scattering: Application to the time-delay problem'. Physical Review E, 63 (3). pp. 035202. ISSN: 1063-651X
Krasikov, I. (2001) 'Nonnegative quadratic forms and bounds on orthogonal polynomials'. Journal of Approximation Theory, 111 (1). pp. 31 - 49. ISSN: 0021-9045
Krasikov, I. and Litsyn, S. (2001) 'On the distance distributions of BCH codes and their duals'. Designs, Codes and Cryptography, 23 (2). pp. 223 - 231. ISSN: 0925-1022
Krasikov, I. and Litsyn, S. (2000) 'An improved upper bound on the minimum distance of doubly-even self-dual codes'. IEEE Transactions on Information Theory, 46 (1). pp. 274 - 278. ISSN: 0018-9448
Krasikov, I. and Litsyn, S. (1999) 'On the distance distribution of duals of BCH codes'. IEEE Transactions on Information Theory, 45 (1). pp. 247 - 250. ISSN: 0018-9448
Smolyarenko, IE. and Wingreen, NS. (1999) 'Kondo effect in systems with spin disorder'. Physical Review B - Condensed Matter and Materials Physics, 60 (13). pp. 9675 - 9689. ISSN: 1098-0121
Krasikov, I. and Litsyn, S. (1998) 'On the distance distribution of duals of BCH codes'.IEEE International Symposium on Information Theory. Cambridge, MA. 16 - 22 August. IEEE. pp. 435 - 435. ISSN: 2157-8095
Krasikov, I. and Litsyn, S. (1998) 'Bounds on Spectra of Codes with Known Dual Distance'. Designs, Codes, and Cryptography, 13 (3). pp. 285 - 297. ISSN: 0925-1022
Savin, DV. and Sokolov, VV. (1997) 'Quantum versus classical decay laws in open chaotic systems'. Physical Review E, 56 (5). pp. R4911 - R4913. ISSN: 1063-651X
Krasikov, I. and Litsyn, S. (1997) 'On upper bounds for the distance of codes of small size'.IEEE International Symposium on Information Theory. IEEE. pp. 84. ISSN: 2157-8095
Fyodorov, YV., Savin, DV. and Sommers, H. (1997) 'Parametric correlations of phase shifts and statistics of time delays in quantum chaotic scattering: Crossover between unitary and orthogonal symmetries'. Physical Review E, 55 (5). pp. R4857 - R4860. ISSN: 1063-651X
Sokolov, VV., Rotter, I., Savin, DV. and Müller, M. (1997) 'Interfering doorway states and giant resonances. I: Resonance spectrum and multipole strengths'. Physical Review C, 56 (2). pp. 1031 - 1043. ISSN: 0556-2813
Sokolov, VV., Rotter, I., Savin, DV. and Müller, M. (1997) 'Interfering doorway states and giant resonances. II: Transition strengths'. Physical Review C, 56 (2). pp. 1044 - 1056. ISSN: 0556-2813
Krasikov, I. and Litsyn, S. (1997) 'Estimates for the range of binomiality in codes' spectra'. IEEE Transactions on Information Theory, 43 (3). pp. 987 - 991. ISSN: 0018-9448
Krasikov, I. and Litsyn, S. (1997) 'Linear programming bounds for codes of small size'. European Journal of Combinatorics, 18 (6). pp. 647 - 654. ISSN: 0195-6698
Krasikov, I. and Roditty, Y. (1997) 'On a reconstruction problem for sequences'. Journal of Combinatorial Theory, Series A, 77 (2). pp. 344 - 348. ISSN: 0097-3165
Krasikov, I. and Litsyn, S. (1997) 'Linear programming bounds for doubly-even self-dual codes'. IEEE Transactions on Information Theory, 43 (4). pp. 1238 - 1244. ISSN: 0018-9448
Smolyarenko, IE. and Altshuler, BL. (1997) 'Statistics of rare events in disordered conductors'. Physical Review B - Condensed Matter and Materials Physics, 55 (16). pp. 10451 - 10466. ISSN: 1098-0121
Krasikov, I. (1996) 'Degree conditions for vertex switching reconstruction'. Discrete Mathematics, 160 (1-3). pp. 273 - 278. ISSN: 0012-365X
Krasikov, I. and Litsyn, S. (1996) 'On integral zeros of Krawtchouk polynomials'. Journal of Combinatorial Theory, Series A, 74 (1). pp. 71 - 99. ISSN: 0097-3165
Savin, DV. (1995) 'Random band matrix approach to chaotic scattering: the average $S$-matrix and its pole distribution'. ArXiv.
Lehmann, N., Savin, DV., Sokolov, VV. and Sommers, H. (1995) 'Time delay correlations in chaotic scattering: Random matrix approach'. Physica D, 86 (4). pp. 572 - 585. ISSN: 0167-2789